Commutators of BMO functions and singular integral operators with non-smooth kernels on spaces of Homogeneous type of finite measure

Donggao G. Deng, Yanbo B. Xu, Lixin Y. Yan

    Research output: Contribution to journalArticle

    Abstract

    Let X be a space of homogeneous type with finite measure. Let T be a singular integral operator which is bounded on Lp(X), 1 < p < ∞. We give a sufficient condition on the kernel k(x, y) of T so that when a function b ε BMO (X), the commutator [b, T] (f) = T (bf) - bT (f) is bounded on spaces Lp for all p, 1< p < ∞.

    Original languageEnglish
    Pages (from-to)41-55
    Number of pages15
    JournalAnalysis in Theory and Applications
    Volume22
    Issue number1
    DOIs
    Publication statusPublished - Mar 2006

    Keywords

    • BMO function
    • Commutator
    • homogeneous space
    • singular integral operator

    Fingerprint Dive into the research topics of 'Commutators of BMO functions and singular integral operators with non-smooth kernels on spaces of Homogeneous type of finite measure'. Together they form a unique fingerprint.

  • Cite this